# SDR HNAA2025081200547

- Difficulty date: July 6, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 46,121 hours, 42,908 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER SEAT TRACK #4 IS GOUGED AND CORRODED IN NUMEROUS AREAS ALONG ENTIRE LENGTH ON INSIDE AND OUTSIDE OF TRACK.  RAR LH UPPER SEAT TRACK #4 IAW EMB 145 AMM 53-01-06.
